# SDR 99ZZZX4177

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404CK
- Make and model: Beech C-45H
- Aircraft serial: AF297
- System (JASC): 2730 · Elevator Control System
- Part: Elevator Trim
- Condition: Lack Of Lube
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR INOPERATIVE, WILL NOT ADJUST.  LUBED ELEVATOR TRIM CHAINS AND ACTUATORS OPERATIONALLY CHECKED GOOD.
